Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 23, 2017, 6:50 PM CDT for Dane County, Wisconsin. It was in force for 55 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2017, 6:50 PM CDT (23:50 UTC)
- Expired
- Mar 23, 2017, 7:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 6:56 PM CDT | HAIL 0.5 | 1 Se Verona, WI | |
| Mar 23, 6:59 PM CDT | HAIL 0.75 | Verona, WI | PENNY SIZE HAIL WITH 20-30 MPH WIND. |
| Mar 23, 7:00 PM CDT | HAIL 0.25 | 4 N Verona, WI | VIA TWITTER. |
| Mar 23, 7:00 PM CDT | HAIL 0.25 | 4 Ssw Middleton, WI | VIA TWITTER. |
| Mar 23, 7:05 PM CDT | HAIL 0.25 | Verona, WI | INTERSECTION OF HWYS 18 AND 151 COVERED IN PEA-DIME SIZE HAIL. RELAYED VIA SOCIAL MEDIA. |
| Mar 23, 7:15 PM CDT | HAIL 0.25 | Madison, WI | EXACT LOCATION UNKNOWN. 0.25 INCH-0.50 INCH HAIL MIXED WITH HEAVY RAIN. STARTED AT 715 PM AND LASTED 5-10 MINUTES. |
| Mar 23, 7:15 PM CDT | HAIL 0.25 | Stoughton, WI | |
| Mar 23, 7:19 PM CDT | HAIL 0.25 | 3 Ene Monona, WI | 0.25 INCH - 0.50 INCH HAIL AT INTERSECTIONS OF HWYS 30 AND I-90. SOME HAIL ACCUMULATION. |
| Mar 23, 7:19 PM CDT | HAIL 0.25 | 5 E Madison, WI | 0.25 INCH - 0.50 INCH HAIL AT INTERSECTIONS OF HWYS 30 AND I-90. SOME HAIL ACCUMULATION. |
| Mar 23, 7:19 PM CDT | HAIL 1 | 2 Se Middleton, WI | DELAYED REPORT. 0.75 TO 1 INCH HAIL. |
| Mar 23, 7:39 PM CDT | HAIL 0.75 | Middleton, WI | PENNY TO NICKLE SIZE HAIL IN DOWNTOWN MIDDLETON. SOCIAL MEDIA. |
| Mar 23, 7:45 PM CDT | HAIL 0.5 | 4 N Deerfield, WI | 1/4 INCH TO 1/2 INCH DIAMETER HAIL ACCUMULATED ON GRASSY AND NON-GRASSY AREAS. |
| Mar 23, 7:45 PM CDT | HAIL 0.5 | 4 S Marshall, WI | 1/4 INCH TO 1/2 INCH DIAMETER HAIL ACCUMULATED ON GRASSY AND NON-GRASSY AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1792 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS53 KMKX 232350
SVRMKX
WIC025-240045-
/O.NEW.KMKX.SV.W.0019.170323T2350Z-170324T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
650 PM CDT THU MAR 23 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Dane County in south central Wisconsin...
* Until 745 PM CDT
* At 650 PM CDT, a severe thunderstorm was located near Verona,
moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor, Marshall,
Cottage Grove, Cross Plains, Deerfield, Mazomanie, Shorewood Hills,
Cambridge and Black Earth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4287 8978 4306 8984 4319 8984 4323 8901
4292 8901
TIME...MOT...LOC 2350Z 265DEG 41KT 4302 8959
HAIL...1.00IN
WIND...<50MPH
$$
SPM5 follow-up statements
602
WWUS53 KMKX 240003
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
703 PM CDT THU MAR 23 2017
WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
703 PM CDT THU MAR 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL DANE COUNTY...
At 702 PM CDT, a severe thunderstorm was located over southern
Madison, with an additional severe thunderstorm near Cross Plains.
These storms are moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Windsor, Marshall, Cottage Grove,
Cross Plains, Deerfield, Shorewood Hills, Cambridge, Maple Bluff,
Utica and Rockdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 8959 4303 8970 4320 8972 4323 8901
4292 8901
TIME...MOT...LOC 0002Z 265DEG 41KT 4303 8940
HAIL...1.00IN
WIND...<50MPH
$$
SPM421
WWUS53 KMKX 240012
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
712 PM CDT THU MAR 23 2017
WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
712 PM CDT THU MAR 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN DANE COUNTY...
At 711 PM CDT, a severe thunderstorm was located near Stoughton,
with another severe thunderstorm located near Shorewood Hills.
These storms are moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Windsor, Marshall, Cottage Grove,
Deerfield, Shorewood Hills, Cambridge, Maple Bluff, Utica, Rockdale
and Deansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4289 8946 4303 8957 4320 8960 4323 8901
4292 8901
TIME...MOT...LOC 0011Z 265DEG 41KT 4304 8926
HAIL...1.00IN
WIND...<50MPH
$$
SPM223
WWUS53 KMKX 240023
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
723 PM CDT THU MAR 23 2017
WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
723 PM CDT THU MAR 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN DANE COUNTY...
At 722 PM CDT, a severe thunderstorm was located over Deerfield, or 8
miles south of Marshall, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Stoughton, Waunakee, McFarland,
Monona, Windsor, Marshall, Cottage Grove, Deerfield, Cambridge, Maple
Bluff, Utica, Rockdale, Deansville, Camp Randall Stadium, Token
Creek, Henry Vilas Zoo and UW-Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4290 8927 4301 8942 4321 8946 4323 8901
4292 8901
TIME...MOT...LOC 0022Z 265DEG 41KT 4305 8908
HAIL...1.00IN
WIND...<50MPH
$$
BSH548
WWUS53 KMKX 240030
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
730 PM CDT THU MAR 23 2017
WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
730 PM CDT THU MAR 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN DANE COUNTY...
At 730 PM CDT, a severe thunderstorm was located over Deerfield, or 8
miles south of Marshall, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Eastern Madison, Stoughton, McFarland, Cottage Grove, Deerfield,
Cambridge, Utica and Rockdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4290 8927 4307 8931 4312 8928 4313 8901
4292 8901
TIME...MOT...LOC 0030Z 270DEG 46KT 4304 8909
HAIL...1.00IN
WIND...<50MPH
$$
SPM820
WWUS53 KMKX 240035 RRA
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
735 PM CDT THU MAR 23 2017
WIC025-240045-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
735 PM CDT THU MAR 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY WILL
EXPIRE AT 745 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4290 8927 4307 8931 4312 8928 4313 8901
4292 8901
TIME...MOT...LOC 0035Z 265DEG 41KT 4304 8901
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:25 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 23, 3:25 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
325 PM CDT THU MAR 23 2017
.TONIGHT AND FRIDAY - Forecast Confidence...Medium.
A complex situation is playing out across the northern plains. A
weak warm front is pushing northeast through Iowa and Illinois while
a secondary boundary stretching from north central IA into NE Kansas
also pushes to the NE. Near the intersection of these two
boundaries, a small cluster of thunderstorms have developed and have
been pushing across northern Iowa though the afternoon. Meanwhile, a
large dry slot has developed between the two frontal features.
High res guidance has a very poor handle on all of these features,
but given current trends and set up of the atmosphere, am expecting
the cluster of thunderstorms to gradually weaken before making it
to our western CWA. Shortly after those showers and storms arrive,
the warm front will push through the area. We can expect at least a
slight chance of precip as these features move through the area.
Guidance is in good agreement that the warm front will stall out in
central Wisconsin, but there is quite a bit of noise regarding how
much moisture will remain in place to the south of the front. Most
guidance keeps much of the moisture in the vicinity of the front, so
am expecting broken to occasionally scattered clouds in the southern
half of the CWA.
The warm front will stay to the north of the CWA though the night
before it begins to slowly creep southward tomorrow. As it moves
south, am expecting cloud coverage and precip chances to increase
into the afternoon. MU CAPE looks limited through at least the early
afternoon, so chose to leave thunder out until after 21z. Before the
front moves into our area, we can expect broken to scattered clouds
in our south along with moderately strong southerly winds. This will
result in very warm temperatures in the southern half of the CWA,
perhaps breaching 70 in some locations.
.FRIDAY NIGHT THROUGH SUNDAY - Forecast Confidence...Medium to
High.
More widespread precipitation threat expected Friday night into
Saturday morning as approaching low pressure system still
undergoing minor strengthening. Impressive layer Q-vector
convergence of 20 to 30 units brushes southern WI Fri night along
with layer frontogenetical forcing for a time. Short term guidance
trending slightly south with axis of heavier precipitation
during this period. Will continue highest pops Friday night
into Saturday morning, then trend slowly downward. However
occasional light rain or drizzle will likely continue into
Sunday as low pressure weakens and gets nudged eastward later in
the weekend as weak convergence and low level deformation lingers
across the area along with plentiful low level moisture. Fog threat
will increase as bounday layer winds weaken Saturday night into
Sunday. Will continue to mention thunder threat as well Friday
night when strongest synoptic scale forcing is expected along with
nearness of southward moving boundary.
.EXTENDED PERIOD...
SUNDAY NIGHT THROUGH THURSDAY - Forecast Confidence...Medium.
Unsettled weather looks to continue through early next week.
Secondary weakening short wave over central Plains trending
toward more northerly track and may bring more light rain back
to southern WI on Monday and Monday night. Cool ENE surface wind
flow to continue so cooler by the lake for much of the period. More
amplified 500H pattern sets up for several days as upstream long
wave trof moves across the western CONUS, and resulting large scale
ridging builds across the Great Lakes and upper midwest. Around mid-
week, upstream trof wl get nudged eastward into the central CONUS,
eventually returning rain chances to the Great Lakes Thu into
Friday. ECMWF and Canadian more bullish in spreading rain back into
srn WI on Thursday, while GFS holds off for 24 hours. WPC Blend
has more confidence in faster solution so wl spread chance pops back
in for Thursday. Warmer Low level thermal structure favors rain
for the expected precipitation events during the period.
&&
.AVIATION (21Z Taf Update)
Warm front continues to approach the area from the southwest.
Scattered showers and isolated thunderstorms have developed along
the front, along with some MVFR to occasionally IFR cigs. As the
front passes through the region in the late afternoon and evening,
most guidance has the cigs improving and the precipitation
dissipating. However, models do not currently have a good handle on
the complex unfolding situation, so uncertainty in the forecast is
high. It seems like a good bet the MVFR cigs will reach at least to
MSN as the front passes later this afternoon, and perhaps farther
east toward evening. Meanwhile, LLWS remains likely though the
overnight hours.
&&
.MARINE...
Winds should begin to diminish this evening as the pressure gradient
gradually weakens. Accordingly, SCA expiration looks to be on
schedule. After a brief period of weaker winds overnight and into
tomorrow morning, offshore winds will ramp back up in the early
afternoon, especially in the south. Another SCA may be needed for
this time.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 7 PM CDT this evening for LMZ645-646.
Small Craft Advisory until 1 AM CDT Friday for LMZ643-644.
TONIGHT AND FRIDAY/MARINE...BHS
FRIDAY NIGHT THROUGH THURSDAY...MBKHazardous weather outlook, Mar 23, 3:19 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 319 PM CDT Thu Mar 23 2017 WIZ046-047-051-052-056>060-062>072-242030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 319 PM CDT Thu Mar 23 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Late This Afternoon and Tonight There is a small chance for thunderstorms late this afternoon and evening. Small hail may accompany the thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms Friday afternoon and Friday night as a warm front wavers across southern Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. LMZ643>646-242030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 319 PM CDT Thu Mar 23 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Late this Afternoon and Tonight A Small Craft Advisory is in effect through this evening north of North Point Light and into the early evening south of North Point Light. There is a slight chance of thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms Friday night. Northeast winds and waves will likely reach Small Craft Advisory criteria Friday night and Saturday. www.weather.gov/mkx MBK
In the hours before
Local storm report, Mar 23, 6:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 PM CDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 8 SSE DODGEVILLE 42.86N 90.07W
03/23/2017 M1.00 INCH IOWA WI AMATEUR RADIO
QUARTER SIZE HAIL, 1 INCH DIAMETER.
&&
BHAHNSpecial weather statement, Mar 23, 6:23 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
623 PM CDT THU MAR 23 2017
WIZ056-057-240030-
Columbia-Sauk-
623 PM CDT THU MAR 23 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN COLUMBIA AND SAUK
COUNTIES...
At 622 PM CDT, a strong thunderstorm was located near Spring Green,
or 16 miles west of Sauk City, moving east at 50 mph.
Dime size hail is possible with this storm.
Locations impacted include...
Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Wisconsin Dells, Lake
Wisconsin, Lodi, Lake Delton, Spring Green, West Baraboo, Plain,
North Freedom, Merrimac, Rock Springs, Loganville, Lime Ridge,
Harmony Grove, Leland, Okee and Devils Lake St Park.
LAT...LON 4349 9019 4364 8977 4364 8967 4329 8940
4329 8971 4326 8974 4324 8977 4324 8980
4319 8986 4319 8992 4320 8999 4316 9005
4315 9005 4316 9009 4316 9018 4317 9019
TIME...MOT...LOC 2322Z 267DEG 48KT 4326 9005
SPMLocal storm report, Mar 23, 6:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
637 PM CDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 W ARGYLE 42.70N 89.94W
03/23/2017 M0.50 INCH LAFAYETTE WI LAW ENFORCEMENT
DIME SIZE HAIL OBSERVED BY DEPUTY SHERIFF.
&&
BHAHNLocal storm report, Mar 23, 6:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL DARLINGTON 42.68N 90.12W
03/23/2017 M0.25 INCH LAFAYETTE WI LAW ENFORCEMENT
PEA SIZE HAIL OBSERVED BY DEPUTY SHERIFF.
&&
BHAHNLocal storm report, Mar 23, 6:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 ESE BLUE MOUND ST PAR 43.02N 89.83W
03/23/2017 M0.25 INCH DANE WI TRAINED SPOTTER
0.25 INCH - 0.50 INCH HAIL
&&
BHAHNLocal storm report, Mar 23, 6:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 1 N YELLOWSTONE LAKE ST 42.79N 89.97W
03/23/2017 M1.00 INCH LAFAYETTE WI PUBLIC
QUARTER SIZE HAIL...1 INCH DIAMETER.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:37 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 53 min |
| Mar 23, 4:59 PM CDT | Special Weather Statement | MKX | Lafayette | 46 min |
| Mar 23, 5:24 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 66 min |
| Mar 23, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 42 min |
| Mar 23, 6:15 PM CDT | Special Weather Statement | MKX | Dane, Rock | 75 min |
| Mar 23, 6:23 PM CDT | Special Weather Statement | MKX | Sauk | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.